MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4, SHORT NECK; CEMENTLESS HIP STEM
Catalog Number 01.12.34SN
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2019: lot 168413: (b)(4) items manufactured and released on 01-mar-2017.Expiration date: 2022-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: femoral component revision occurred 1 year and 7 months after cementless total hip arthroplasty in a young ((b)(6) year old) heavy ((b)(6) kg) man.In the radiographic image provided the stem looks probably subsided but this cannot be confirmed not having an immediate postoperative x-ray.One hypothesis could be undersizing but this cannot be assessed on the basis of a single anteroposterior pre-revision x-ray.No conclusion can be drawn.
 
Event or Problem Description
On (b)(4) 2019 we were informed about a revision surgery performed on (b)(6) 2019, 1.5 years after primary surgery, due to stem loosening.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 4, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8649832
Report Number3005180920-2019-00415
Device Sequence Number13998885
Product Code LZO
UDI-Device Identifier07630030802744
UDI-Public07630030802744
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Catalogue Number01.12.34SN
Device Lot Number168413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight110